Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 123, Number 1

All articles in this issue are freely accessible.

Local cohomology of Rees algebras and Hilbert functions
Bernard Johnston and Jugal Verma.
Proc. Amer. Math. Soc. 123 (1995), 1-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1217453
On the depth of the associated graded ring
Anna Guerrieri.
Proc. Amer. Math. Soc. 123 (1995), 11-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211580
Strong incompactness for some nonperfect rings
Jan Trlifaj.
Proc. Amer. Math. Soc. 123 (1995), 21-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1212288
The existence of flat covers over Noetherian rings of finite Krull dimension
Jin Zhong Xu.
Proc. Amer. Math. Soc. 123 (1995), 27-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242111
On crossed products of Hopf algebras
Maria E. Lorenz and Martin Lorenz.
Proc. Amer. Math. Soc. 123 (1995), 33-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227522
Arithmetical conditions on element orders and group structure
Ji Ping Zhang.
Proc. Amer. Math. Soc. 123 (1995), 39-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239809
A Chevalley-Warning approach to $p$-adic estimates of character sums
Da Qing Wan.
Proc. Amer. Math. Soc. 123 (1995), 45-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215208
Nonisomorphic algebraic models of a smooth manifold with group action
Karl Heinz Dovermann, Mikiya Masuda and Dong Youp Suh.
Proc. Amer. Math. Soc. 123 (1995), 55-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219723
Sen’s theorem on iteration of power series
Jonathan Lubin.
Proc. Amer. Math. Soc. 123 (1995), 63-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215030
Triangular UHF algebras over arbitrary fields
R. L. Baker.
Proc. Amer. Math. Soc. 123 (1995), 67-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215025
On $p$-hyponormal contractions
B. P. Duggal.
Proc. Amer. Math. Soc. 123 (1995), 81-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264808
Extinction in competitive Lotka-Volterra systems
M. L. Zeeman.
Proc. Amer. Math. Soc. 123 (1995), 87-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264833
Isometries of noncommutative metric spaces
Efton Park.
Proc. Amer. Math. Soc. 123 (1995), 97-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213868
Continuity of random derivations
M. V. Velasco and A. R. Villena.
Proc. Amer. Math. Soc. 123 (1995), 107-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1217455
Singular Kobayashi metrics and finite type conditions
Ji Ye Yu.
Proc. Amer. Math. Soc. 123 (1995), 121-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231046
The weak stability of the positive face in $L^{1}$
Zhibao Hu.
Proc. Amer. Math. Soc. 123 (1995), 131-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213862
Volume densities with the mean value property for harmonic functions
W. Hansen and I. Netuka.
Proc. Amer. Math. Soc. 123 (1995), 135-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213859
The theorems of Carathéodory and Gluskin for $0<p<1$
Jesús Bastero, Julio Bernués and Ana Peña.
Proc. Amer. Math. Soc. 123 (1995), 141-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242074
Sets in the ranges of sums for perturbations of nonlinear $m$-accretive operators in Banach spaces
Athanassios G. Kartsatos.
Proc. Amer. Math. Soc. 123 (1995), 145-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213863
Traces and subadditive measures on projections in $JBW$-algebras and von Neumann algebras
L. J. Bunce and J. Hamhalter.
Proc. Amer. Math. Soc. 123 (1995), 157-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223512
On compactness of composition operators in Hardy spaces of several variables
Song-Ying Li and Bernard Russo.
Proc. Amer. Math. Soc. 123 (1995), 161-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213865
On compactness and Loeb measures
J. M. Aldaz.
Proc. Amer. Math. Soc. 123 (1995), 173-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213854
A kernel theorem on the space $[H_{𝜇}×A;B]$
E. L. Koh and C. K. Li.
Proc. Amer. Math. Soc. 123 (1995), 177-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1217454
Best approximation in $L^{1}(I,X)$
R. Khalil and F. Saidi.
Proc. Amer. Math. Soc. 123 (1995), 183-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223266
Real analytic submanifolds under unimodular transformations
Xiang Hong Gong.
Proc. Amer. Math. Soc. 123 (1995), 191-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231299
Uniform rational approximation
Li Ming Yang.
Proc. Amer. Math. Soc. 123 (1995), 201-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242112
Existence results for some initial and boundary value problems without growth restriction
Marlène Frigon and Donal O’Regan.
Proc. Amer. Math. Soc. 123 (1995), 207-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233971
Nonlinear demi-regular approximation solvability of equations involving strongly accretive operators
Ram U. Verma.
Proc. Amer. Math. Soc. 123 (1995), 217-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215207
On the existence of flat planes in spaces of nonpositive curvature
Martin R. Bridson.
Proc. Amer. Math. Soc. 123 (1995), 223-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273477
Projectively flat affine surfaces that are not locally symmetric
Isaac Chaujun Lee.
Proc. Amer. Math. Soc. 123 (1995), 237-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1212285
A gap theorem for ends of complete manifolds
Mingliang Cai, Tobias Holck Colding and DaGang Yang.
Proc. Amer. Math. Soc. 123 (1995), 247-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213856
Some projective planes of Lenz-Barlotti class I
John T. Baldwin.
Proc. Amer. Math. Soc. 123 (1995), 251-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215026
Topology of factored arrangements of lines
Luis Paris.
Proc. Amer. Math. Soc. 123 (1995), 257-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227528
Large cardinals and small Dowker spaces
Chris Good.
Proc. Amer. Math. Soc. 123 (1995), 263-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216813
The strong law of large numbers: a weak-$l_{2}$ view
Bernard Heinkel.
Proc. Amer. Math. Soc. 123 (1995), 273-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213860
A rim-metrizable continuum
J. Nikiel, L. B. Treybig and H. M. Tuncali.
Proc. Amer. Math. Soc. 123 (1995), 281-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260177
Vassiliev invariants and similarity of knots
Yoshiyuki Ohyama.
Proc. Amer. Math. Soc. 123 (1995), 287-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234630
Perfect images of Čech-analytic spaces
R. W. Hansell and Shiho Pan.
Proc. Amer. Math. Soc. 123 (1995), 293-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216814
On the integrality of some Galois representations
Robert Gross.
Proc. Amer. Math. Soc. 123 (1995), 299-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215201
Isomorphisms between groups of diffeomorphisms
Tomasz Rybicki.
Proc. Amer. Math. Soc. 123 (1995), 303-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233982
Fixed-point sets of autohomeomorphisms of compact $F$-spaces
K. P. Hart and J. Vermeer.
Proc. Amer. Math. Soc. 123 (1995), 311-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260168